MathSciNet Relay Station
MathSciNet bibliographic data
MR1140917 (92k:57025) 57M99 (57N10 57N37)
Kiralis, Jeff Pseudo-isotopies of irreducible $3$-manifolds. Trans. Amer. Math. Soc. 332 (1992), no. 1, 53–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement